Advanced

Conformal subfoliations of prescribed geodesic curvature

Baird, P and Burel, Jean-Marie LU (2003) In Mathematica Scandinavica 93(2). p.221-239
Abstract
Given a 2-dimensional conformal foliation F of a Riemannian manifold M, the problem of finding a 1-dimensional subfoliation G, conformal in M, whose leaves have prescribed geodesic curvature in the leaves of 9 is equivalent to a Pfaff differential system on a circle bundle over M. We study such pairs of foliations on a 3- and 4-manifold.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Mathematica Scandinavica
volume
93
issue
2
pages
221 - 239
publisher
Matematisk Institut
external identifiers
  • wos:000188419400003
  • scopus:1642532502
ISSN
0025-5521
language
English
LU publication?
yes
id
938ecc99-f78b-44b5-a8bd-6801273a7d2d (old id 288981)
alternative location
http://www.mscand.dk/article.php?id=230
date added to LUP
2007-08-22 14:42:21
date last changed
2018-01-07 09:17:13
@article{938ecc99-f78b-44b5-a8bd-6801273a7d2d,
  abstract     = {Given a 2-dimensional conformal foliation F of a Riemannian manifold M, the problem of finding a 1-dimensional subfoliation G, conformal in M, whose leaves have prescribed geodesic curvature in the leaves of 9 is equivalent to a Pfaff differential system on a circle bundle over M. We study such pairs of foliations on a 3- and 4-manifold.},
  author       = {Baird, P and Burel, Jean-Marie},
  issn         = {0025-5521},
  language     = {eng},
  number       = {2},
  pages        = {221--239},
  publisher    = {Matematisk Institut},
  series       = {Mathematica Scandinavica},
  title        = {Conformal subfoliations of prescribed geodesic curvature},
  volume       = {93},
  year         = {2003},
}